Advice needed : My doctor increased my... - Fertility Network UK

Fertility Network UK
24,686 members36,598 posts

Advice needed

Montgomery2
Montgomery2

My doctor increased my oestrogen to 12mg a day I’m now taking my 2 suppositories now ready for Tuesday.

When I confirmed the date of transfer the consultant asked if I was ok on 12mg of oestrogen, obviously I was there were no side effects or anything.

But now I have slight stomach pains and a bit of diarrhoea (tmi sorry)

Has anyone else had this? It could obviously be a bug or something but just wanted to see if it’s a side effect.

Thanks

3 Replies
oldestnewest

I've had some tummy troubles too but from experience I think it's the pessaries/progesterone. It can cause a whole lot of random side effects if you Google it! Hopefully it's just this and not a bug!!xx

Ahh ok! How are you feeling for Tuesday?

I'm ok Thanks! Try in not to think about it too much just now. Makes me nervous even although it will be my 4th time. ..almost gets worse the more I have to do it as I'm aware of my previous failures....not sure if that makes sense. Anyway in Athens, relaxing in the sun. How are you doing?xx

You may also like...